# SDR CHQA200900161

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 19,946 hours, 14,547 cycles
- Engine: Allsn AE3007A
- Engine time: 17,364 hours, 13,715 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: C1431232
- Part serial: 01102655
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 19,954 hours, 14,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5365, PHL TO STL.  AFTER PUSHBACK AFTER STARTING E2 THE CREW RECEIVED A BLEED 2 LEAK INDICATION ON EICAS.  THE QRH WAS FOLLOWED AND THE LEAK INDICATION CLEARED.  E1 WAS STARTED AND BOTH BLEEDS WERE OPENED WITH NO FURTHER LEAK INDICATIONS.  AFTER TAKEOFF WHILE CLIMBING THROUGH 8,000 FT THE BLEED 2 LEAK INDICATION RETURNED.  THE QRH WAS FOLLOWED AND BLEED 2 WAS CLOSED, THEN DUE TO CONDITIONS EN ROUTE, IT WAS DECIDED TO DIVERT TO CMH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DUAL TEMP CONTROL VALVE TO BE LEAKING AND REPLACED THE VALVE ALONG WITH THE O-RINGS AT JOINTS 2, 4, 6, 8, 10, AND 26.  THERE WERE NO FURTHER LEAK INDICATIONS.
